# SDR LR7A2024081603449

- Difficulty date: August 16, 2024
- Submitted: August 20, 2024
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 61,554 hours, 36,443 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: LS52103
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-15 CHECK UNDER SP-309, FOUND RH FWD MLG BEAM CORRODED AT FS517, RBL62.5-65, WL140-145. / REPAIRED IAW LAC MEA 382-53-24-088.    NR# 1001136902, 1001138247.  / PSE# 53-40-12, AD 2012-06-09
